Two theorems on the Fock-Bargmann-Hartogs domains

Akio Kodama, Satoru Shimizu

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

In this paper, we prove two mutually independent theorems on the family of Fock-Bargmann-Hartogs domains. Let D1 and D2 be two Fock-Bargmann-Hartogs domains in CN 1 and CN 2, respectively. In Theorem 1, we obtain a complete description of an arbitrarily given proper holomorphic mapping between D1 and D2 in the case where N1 = N2. Also, we shall give a geometric interpretation of Theorem 1. And, in Theorem 2, we determine the structure of Aut(D1 × D2) using the data of Aut(D1) and Aut(D2) for arbitrary N1 and N2.

Original languageEnglish
Pages (from-to)739-757
Number of pages19
JournalOsaka Journal of Mathematics
Volume56
Issue number4
Publication statusPublished - 2019 Oct

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Two theorems on the Fock-Bargmann-Hartogs domains'. Together they form a unique fingerprint.

Cite this